# SDR DHL9672143C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corrosion
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION FLOORBEAM STRAP RBL 24 AT STA 700.  CUT OUT CORROSION FROM 690 TO 710, FABRICATED NEW STRAP 48 BY 3, PER SRM 51-10-1.
